# SDR UIEA2018071001426

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,491 hours, 16,498 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG HPSOV STATUS. DEFERRED RT ENG HPSOV IAW DDG 36-11-02-02, REF M5 FOR TR DEACTIVATION REQUIRED BY DDG 36-11-02-02.
